TU Darmstadt / ULB / TUbiblio

Stochastic modeling of magnetic hysteretic properties by using multivariate random fields

Jankoski, Radoslav and Römer, Ulrich and Schöps, Sebastian (2019):
Stochastic modeling of magnetic hysteretic properties by using multivariate random fields.
In: International Journal for Uncertainty Quantification, Begell House, pp. 85-102, 9, (1), ISSN 2152-5080, DOI: 10.1615/Int.J.UncertaintyQuantification.2019025638, [Online-Edition: https://doi.org/10.1615/Int.J.UncertaintyQuantification.2019...],
[Article]

Item Type: Article
Erschienen: 2019
Creators: Jankoski, Radoslav and Römer, Ulrich and Schöps, Sebastian
Title: Stochastic modeling of magnetic hysteretic properties by using multivariate random fields
Language: English
Journal or Publication Title: International Journal for Uncertainty Quantification
Volume: 9
Number: 1
Publisher: Begell House
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Accelerator Science and Electromagnetic Fields > Computational Electromagnetics
18 Department of Electrical Engineering and Information Technology > Institute for Accelerator Science and Electromagnetic Fields
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Date Deposited: 09 Feb 2019 08:42
DOI: 10.1615/Int.J.UncertaintyQuantification.2019025638
Official URL: https://doi.org/10.1615/Int.J.UncertaintyQuantification.2019...
Export:

Optionen (nur für Redakteure)

View Item View Item